MAUDE Adverse Event Report: CREAGH MEDICAL SUBLIME¿ 014 RX PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

CREAGH MEDICAL SUBLIME¿ 014 RX PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Model Number SRA-DC14-20150
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: the balloon catheter was returned for analysis.Analysis confirmed the balloon separation.The distal tip of the balloon was not returned.
 
Event or Problem Description
The balloon catheter used during a percutaneous transluminal angioplasty (pta) procedure of a calcified tibial artery.The balloon was inflated three times.On the third inflation, the balloon ruptured.The balloon was inflated to 8atm, 4atm, and 6atm respectively.The physician attempted to remove the balloon.In doing so, the distal portion of the balloon separated and was left in the patient's artery.Several attempts were made to retrieve the balloon segment, all of which were unsuccessful.The physician was able to stent the artery, ensuring the balloon segment would not migrate.There was no further patient harm.The procedure was delayed due to the unsuccessful retrieval attempts.

Brand Name
SUBLIME¿ 014 RX PTA BALLOON DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
SURMODICS INC
7905 golden triangle drive
suite 190
eden prairie MN 55344
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key20839680
Report Number3005994106-2024-00017
Device Sequence Number3759460
Product Code LIT
UDI-Device Identifier05391525783673
UDI-Public05391525783673
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K200700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2025
Device Model NumberSRA-DC14-20150
Device Lot Number22201239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale